# SDR P2EA97023

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

FLT 703 - MSP - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  AUTO PRESSURIZATION FAILURE, UNABLE TO CATCH CABIN PRESSURE MASKS DROPPED.  STANDBY MANUAL OPERATES NORMAL.  DEFERRED AUTO PRESSURIZATION IAW MEL 21-14.  CONTROL ITEM NR M208725. CABIN O2 MASKS RE-PACKED PER B737 MM 25-23.  (M)
